# SDR 20000407SH002

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653877
- Condition: Damaged
- Location: Nr 3 Cylinder
- Part time: 1,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE NR 3 CYLINDER, THE EXHAUST VALVE LIFTER WAS INSPECTED AND FOUND TO HAVE CHIPS OF MATERIAL MISSING FROM THE CORNERS NEAR THE LOWER FACE.  THE FACE OF THE LIFTER AND CAM LOBE WERE NOT FOUND TO HAVE ANY DEFECTS.  (X)
